# SDR AALA202407301390

- Difficulty date: July 29, 2024
- Submitted: July 30, 2024
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 39,169 hours, 16,519 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD ENTRY SLIDE IS PARTIALLY OUT OF ITS CASE BUT NOT INFLATED. REINSTALLED L1 DOOR SLIDE PACK AND COVER. PER MM 25-66-01.
